# SDR C2XA98IA411

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 12019412002
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT MAIN LANDING GEAR FORWARD OUTBOARD DOOR ACTUATOR ATTACH BRACKET WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BRACKET, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
